# SDR CALA0100596

- Difficulty date: June 24, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H EXTERNAL FUSELAGE SKIN DENTED AT FS 370 JUST BELOW LONGERON 20R. THE DENTED AREA WAS COLD WORKED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38.
